# SDR AWXA200600866

- Difficulty date: May 10, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N83334
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED THE MAIN CABIN INTERCOSTAL CRACKED, .75 INCHES, AT RT B/S 1320 BELOW STR 13R AT THE NR 3 DOOR STOP.  MAINTENANCE REMOVED AND INSTALLED FABRICATED REPLACEMENT INTERCOSTAL AT RT BS 1320, BELOW STR 13R AT THE NR 3 DOOR STOP IAW BOEING 757-200 SRM 51-40-02-0G.
